# SDR DALA2017092307093

- Difficulty date: September 19, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK OTBD DRY BAY ACCESS PANEL 632HZ CUTOUT IS CRACKED.   REPAIRED IAW SRM 57-20-09, REP 1.
